Skip to Main content Skip to Navigation
Journal articles

The NON-COMMUTATIVE KHINTCHINE INEQUALITIES FOR 0 < p < 1

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-01662141
Contributor : Éric Ricard <>
Submitted on : Tuesday, December 12, 2017 - 5:24:39 PM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Identifiers

Citation

Gilles Pisier, Éric Ricard. The NON-COMMUTATIVE KHINTCHINE INEQUALITIES FOR 0 < p < 1. Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), 2017, 16 (05), pp.1103 - 1123. ⟨10.1017/S1474748015000353⟩. ⟨hal-01662141⟩

Share

Metrics

Record views

350